# SDR TRAX200701410

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 11,315 hours, 9,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 THRU 8 EMERGENCY LIGHTING INOP.
